MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-PANEL 11; IH-PANEL 11; 11X4 ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS IH-PANEL 11; IH-PANEL 11; 11X4 ML
Catalog Number 814070100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
A patient was identified as carrying an alloantibody, anti[-k, using the gel method.To further investigate, the laboratory performed an additional antibody identification using tube testing with papain, which revealed a second alloantibody, anti-e.This anti-e was not detectable using the ih-panel 11.
 
Event or Problem Description
A patient was identified as carrying an alloantibody, anti-k, using the gel method.To further investigate, the laboratory performed an additional antibody identification using tube testing with papain, which revealed a second alloantibody, anti-e.This anti-e was not detectable using the ih-panel 11.Based on the data and information provided, we shared the feedback from our scientific affairs officer: - regarding the anti-e antibody, it is a classic case of a naturally occurring anti-e detectable only by enzyme.This specificity is more common than what we think.- regarding the anti-k antibody, it is possible that it comes from the previous transfusion as primary immunization.The timing of antibody production does not necessarily lead to a severe transfusion reaction and the antibody production may remain unnoticed, reason why a antibody screening should be tested a month after transfusion.The retention tests performed by dreieich confirmed the customer findings and that the patient sample contains a natural anti-e antibody detectably only in enzyme technique.There is no manufacturing issue with the reagent as they have the expected result with the qc tests.Therefore, the situation is patient sample related.Resolution: the retention tests with the patient samples shipped allowed us to confirm the customer findings that the patient sample contains a natural anti-e antibody detectably only in enzyme technique.There is no manufacturing issue with the reagent as they have the expected result with the qc tests.Therefore, the situation is patient sample related.We also shared the information that the antibody detected in enzyme technique only like the anti-e antibody are generally not considered as clinically significant and rarely cause hemolytic transfusion reactions.
 
Additional Manufacturer Narrative
This is our final report on this incident.

Brand Name
REAGENT RED BLOOD CELLS IH-PANEL 11
Common Device Name
IH-PANEL 11; 11X4 ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
Manufacturer Contact
monica albarca
industriestrasse 1
dreieich, 
GM  
MDR Report Key24312973
Report Number9610824-2026-00003
Device Sequence Number4837624
Product Code KSZ
UDI-Device Identifier07611969952298
UDI-Public(01)07611969952298(17)260209(10)9550011
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
125208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/09/2026
Device Catalogue Number814070100
Device Lot Number9550011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IH-1000, SN (B)(6); IH-1000, SN (B)(6); IH-CELL I-II-III, LOT 9550011, EXPIRY 02/09/2026; IH-CELL I-II-III, LOT 9550011, EXPIRY 02/09/2026; IH-PANEL 11 PAPAIN, LOT 9550011, EXPIRY 02/09/2026; IH-PANEL 11 PAPAIN, LOT 9550011, EXPIRY 02/09/2026
Patient SexUnknown